Electron. J. Differential Equations, Vol. 2018 (2018), No. 43, pp. 1-22.

Multiple solutions for perturbed Kirchhoff-type non-homogeneous Neumann problems through Orlicz-Sobolev spaces

Shapour Heidarkhani, Massimiliano Ferrara, Giuseppe Caristi

We establish the existence of three distinct weak solutions for perturbed Kirchhoff-type non-homogeneous Neumann problems, under suitable assumptions on the nonlinear terms. Our approach is based on recent variational methods for smooth functionals defined on Orlicz-Sobolev spaces.

Submitted December 11, 2017. Published February 8, 2018.
Math Subject Classifications: 35J60, 35J70, 46N20, 58E05.
Key Words: Multiple solutions; perturbed non-homogeneous Neumann problem; Kirchhoff-type problem; weak solution; Orlicz-Sobolev space; variational method.

Show me the PDF file (318 KB), TEX file for this article.

Shapour Heidarkhani
Department of Mathematics
Faculty of Sciences, Razi University
67149 Kermanshah, Iran
email: s.heidarkhani@razi.ac.ir
Massimiliano Ferrara
Department of Law and Economics
University Mediterranea of Reggio Calabria
Via dei Bianchi, 2 - 89131 Reggio Calabria, Italy
email: massimiliano.ferrara@unirc.it
Giuseppe Caristi
Department of Economics
University of Messina
via dei Verdi, 75, Messina, Italy
email: gcaristi@unime.it

Return to the EJDE web page